# SDR SWAA2025010678773

- Difficulty date: December 17, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FOR PANEL 231XF CRACKED BS537 RBL1 .<[01] REMOVED AND REPLACED CABIN FLOOR SUPPORT. SRM 51-40-02;[02] CORRECTIVE ACTION #1 C/W.
